Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013 (2013), Article ID 502159, 12 pages
Research Article

The Complementary Exponentiated Exponential Geometric Lifetime Distribution

1Department of Applied Mathematics and Statistics, ICMC, University of São Paulo, 13560-970 São Carlos, SP, Brazil
2Department of Statistics, Federal University of São Paulo, 13565-905 São Carlos, SP, Brazil
3London School of Hygiene and Tropical Medicine, University of London, Keppel Street, London WC1E 7HT, UK

Received 8 August 2012; Revised 17 November 2012; Accepted 26 November 2012

Academic Editor: Gauss M. Cordeiro

Copyright © 2013 Francisco Louzada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco Louzada, Vitor Marchi, and James Carpenter, “The Complementary Exponentiated Exponential Geometric Lifetime Distribution,” Journal of Probability and Statistics, vol. 2013, Article ID 502159, 12 pages, 2013. doi:10.1155/2013/502159